# SDR AALA201710319040

- Difficulty date: October 29, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 48,594 hours, 19,778 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT AT ROW 21ABC IS INOPERATIVE.  INSPECTED WIRES AND FOUND LOOSE CONNECTOR ABOVE CEILING PANEL AT SEATS 20ABC.  RECONNECTED AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
